Keywords = Coefficient Bounds
New results on coefficient estimates for subclasses of bi-univalent functions related by a new integral operator

Volume 14, Issue 4, April 2023, Pages 47-54


Fatima Obaid Salman; Waggas Galib Atshan

The (p. q)-analogue of sigmoid function in the mirror of bi-univalent functions coupled with subordination

Volume 13, Issue 2, July 2022, Pages 953-961


S. O. Olatunji; Trailokya Panigrahi

Estimation on initial coefficient bounds of generalized subclasses of bi-univalent functions

Volume 13, Issue 2, July 2022, Pages 989-997


Ranjan Suresh Khatu; Uday H. Naik; Amol B. Patil

Maclaurin coefficient estimates of te-univalent functions connected with the (p,q)-derivative

Volume 13, Issue 2, July 2022, Pages 2751-2762


Ahmed M. Abd-Eltawab; Abbas Kareem Wanas

Coefficient bounds for a new family of bi-univalent functions associated with $(U,V)$-Lucas polynomials

Volume 13, Issue 1, March 2022, Pages 615-626


Timilehin Gideon Shaba; Abbas Kareem Wanas

New results of modern concept on the fourth-Hankel determinant of a certain subclass of analytic functions

Volume 12, Special Issue, December 2021, Pages 2243-2255


Sarab Dakhil Theyab; Waggas Galib Atshan; Habeeb Kareem Abdullah

q-Analogue of Liu-Srivastava operator on meromorphic functions based on subordination

Volume 11, Issue 2, December 2020, Pages 219-228


Mohammad Hassan Gholmohammadi; Shahram Najafzadeh; Mohammadreza Foroutan